MathSciNet Relay Station
MathSciNet bibliographic data
MR2060315 60G60 (82B20 82B44)
Külske, Christof; Le Ny, Arnaud; Redig, Frank Relative entropy and variational properties of generalized Gibbsian measures. Ann. Probab. 32 (2004), no. 2, 1691–1726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement